Natural transformations of 2-quasijets
Anton Dekrét; Gabriela Vosmanská
Archivum Mathematicum (1991)
- Volume: 027, Issue: 3-4, page 155-160
- ISSN: 0044-8753
Access Full Article
topHow to cite
topReferences
top- Dekrét A., On quasijets, Časopis pro pěstování matematiky, Praha, 111, (1986), 345-352. (1986) MR0871712
- Goldbillon C., Geométrie différentielle et méchanique analytique, Paris, 1969. (1969)
- Janyška J., Geometrical properties of prolongation functors, Časopis pro pěstování matematiky, Praha, 110 (1985), 77-86. (1985) MR0791280
- Janyška J., Kolář I., Globaly defined smooth homogeneous functions, (in Czech), Lecture Notes, Brno 1983. (1983)
- Kolář I., Some natural operations in differential geometry, Proceedings of the conference on differential geometry and its application, J.E. Purkyně University Brno, 1986, 91-110. (1986) MR0923346
- Kolář I., Vosmanská G., Natural operations with second order jets, Rendiconti del Circolo Matematico di Palermo (Suplemento - Proceedings of the 14th Winter School on Abstract Analysis, Srní, 4-18 January 1986), Serie II, n. 14 (1987), 179-186. (1986) MR0920854
- Krupka D., Differential invariants, Lecture Notes, Brno 1979. (1979)
- Palais R.S., Terng G. L., Natural bundles have finite order, Topology, vol. 16 (1977), 271-272. (1977) Zbl0359.58004MR0467787
- Pradines J., Fibres vectoriels doubles symétriques et des jets holonomes d' ordre 2, C. R. Acad. Sci. Paris, Ser. A, 278 (1974), 1557-1560. (1974) MR0388433
- Vadovičová I., Nonholonomic jets of second order and their applications, Thesis, VŠDS Žilina.